# SDR 200605

- Difficulty date: July 23, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N740PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24497
- Aircraft time: 48,677 hours, 17,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 0534
- Condition: Low Pressure
- Location: L4 Door
- Part time: 467 hours, 164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE LOW PRESSURE ON INFLATION BOTTLE.
